Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

In spite of taking vitamins why am I feeling energy less ?

feeling energyless. taking vitamins , and am i deibetic type b taking metformbin 850g. having nice sleep. but day is going energy less.
Wed, 11 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, Paresha,please check your blood sugar again.Some times fluctuations in your sugar can lead to this kind of problems.Take small frequent meals,drink more fluids,you should be fine.bye.
I find this answer helpful
Naturopathy & Yoga Specialist Dr. Sneha's  Response
Hi Paresha

Welcome to Healthcare magic forum.
You will have to re-consult your Diabetologist for distribution of metformin dosage; as you are experiencing low blood sugar states. It is called Hypoglycaemia. You have to monitor your blood sugar levels once a week and structure your diet such that you eat small frequent meals approximately 6-8 times a day.

Dr.Sneha
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor, i have been diagnosed with vitamin d3 (serious deficiency) and vitan b12 deficiency. Since 3 to 4 months i feel i dont have energy in my hands . Have tingling feeling and my hands go numb sometimes. Dont have enough enery to do work with my hands. Are these symptoms of same vitamin deficiency? I have been taking medicines since 15 to 20 days but see much difference?

doctor1 MD

I m 59, F, suffer from blood pressure, diabetes, and high cholestrol. Recently after elevated blood pressure levels, I ve been sick for nearly 2 months. These days, I don t have any energy, feel heavy back pain, have shivering, and sometimes my hands turn red after eating. I ve been found to have Vitamin D deficiency, but didn t start to take anything for that.

doctor1 MD

Hello, I am a 51 yr old female who is a work a holic. I am very busy. Too busy to be sick. I started with strep throat in Dec 2016 and had 6 weeks of this, then ear infection, pneumonia. I have been steady on several antibiotic medicines. Middle of March, I was so exhausted, I could barely leave my bed. After I insisted that something was wrong..my labs came back with my Vitamin D levels at 7. Critically low which my doctor said is why I keep catching infections. I went back again, because I was still on antibiotics and was running a low grade fever Still! No energy. They ran Hepatits screen, all negative, but on the CBC the Hematocrit is high. I am getting better.....slowly. I am taking prescription Vitamin D once a week pill and am finally off antibiotics. I have had to cut my work down to just 8 hours a day, and at that, I still have to go home lay down and then get up to work from home. I do have cholesterol at around 252, and I am taking zita because I am extremely allergic to all statins. I am 5 4 .

Recent questions on  Metformin

doctor1 MD

I take Metformin 1000mg and Diamicron MR 60mg twice per day. I find that sometimes I experience gas symptoms belching , flatulence no stomach pain but slight indigestion.. sometimes I feel like I do not want to eat because my stomach feels full. Can these drugs cause this problem. this feeling is relieved when I taken Diovol Plus

doctor1 MD

I feel like I am going to slip on the bare floors but not on the carpet but if I remove my shoes or sandals , I can walk bare foot without the feeling of slipping. I have added plavix and metformin to my medicines recently and wonder if they are causing the problem?

doctor1 MD

i am a 38 yr old married male . i am having diabetes for the past around 9 years.i am taking metformin(riomet od -500 mg) twice daily (once after lunch and the second one after dinner .also i am taking lipzar 50 mg for pressure after dinner one tablet.i met a urologist because i feel urinating sensation while having sex with my wife ( have married on june 2010) he suggested that i take viagra .is it advisable ? pls help

doctor1 MD

Hi. I am a thirty year old female. am a thirty year old female. I was diagnosed with primary hypertension at age 25. My average reading at diagnosis was 145/110, with peak reading at 185/120. In the past few years, my blood pressure readings have averaged out to slightly above normal with medications, averaging 125/95. However, yesterday I had a higher reading of 150/105 and earlier tonight my blood pressure spiked to 140/115 but has now dropped back down to 135/90. I was diagnosed with Type 2 diabetes at age 25 with a fasting blood sugar of 385. Now my blood sugar is in close to normal levels and is treated with Metformin and diet. My A1C is also in normal ranges. I was diagnosed with high cholesterol at age 26. At diagnosis, my total cholesterol was 310. Now it is down to 210 with medication and diet. At diagnois, my LDL cholesterol was 220 and has now dropped to 135 with medications. At diagnosis my HDL cholesterol was 75 and has now risen to 90 with my total cholesterol level being 210 at my last appointment with my cardiologist which was two weeks ago. I have been obese for most of my life and have been unable to lose much weight even with diet and exercise. At my heaviest, I weighed 285 pounds and am now down to 245 pounds which is about 110 pounds overweight. I take Metformin, Benicar, and Vytorin. Last night, I felt naseous and had waves of slight pain and pressure in my chest. I also felt pain in my jawline and left elbow area, which came and went in waves. I was sweating more than usual and was dizzy, but felt better with rest. Today I went about my normal routine, but felt dizzy when I went on my evening walk and now my left arm is numb. With my history, should I go to the ER just be sure this isn t cardiac related?

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not coming down. On olzix ch 40 . Presscribe good meficines for bp and loose motions .

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the heart. And what we need to do next.

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...